MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT PNCL,PB,UCLN,1"BD,10',HLS,NC,S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT PNCL,PB,UCLN,1"BD,10',HLS,NC,S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 131309A
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alleged device will not be returned for evaluation and review.This complaint of arcing/sparking device caused burn/blister is unable to be verified and a root cause cannot be determined.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: safety tips: use lowest possible power setting on the associated electrosurgical unit capable of achieving desired surgical effect.Activation time should be as short as possible.Inspect and test each device before use.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 131309a device was being used during a mastopexy on (b)(6) 2019.The surgeon stated that blood accumulated at the tip which could have caused an arced/spark causing his gloves to pop.The event caused a 5-minute delay; however, the procedure was completed successfully.The representative was later shown by the surgeon that he had a blister on the first knuckle of the second digit.This report is being raised on the basis of injury due to the burn of unknown degree.

Brand Name
PNCL,PB,UCLN,1"BD,10',HLS,NC,S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua, 31136
MX  31136
MDR Report Key8944156
Report Number3007305485-2019-00323
Device Sequence Number11373649
Product Code GEI
UDI-Device Identifier30653405056274
UDI-Public(01)30653405056274(17)240218(10)201902195
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model Number131309A
Device Catalogue Number131309A
Device Lot Number201902195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;